# SDR HALA2021032800038

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 5,897 hours, 1,305 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Broken
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - #2 FIRE LOOP A FAULT // FOUND ENGINE 2 PYLON DETECTOR LOOP A (3WD2) BROKEN. REMOVED PYLON FIRE-DETECTOR RAMP ASSY PER A321 AMM 26-12-16-000-802-A. 21402. 3/29/21.
